# SDR 01FDEA00379

- Difficulty date: May 22, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15052922
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FASTENER HOLES ON FLOORBEAM AT BS 344, LBL 60 - RBL 60, WL 208. R&R PER FEDEX DWG 27-53-007 & SRM 51-30-2
